MathSciNet Relay Station
MathSciNet bibliographic data
MR2564902 (2010k:11040) 11B83 (11M35)
Mező, István; Dil, Ayhan Hyperharmonic series involving Hurwitz zeta function. J. Number Theory 130 (2010), no. 2, 360–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement